# SDR SWIA972296

- Difficulty date: January 17, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 18,538 hours, 16,755 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Clogged
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU OIL PRESSURE CAUTION MSG COMES ON AFTER TAKEOFF AND REMAINS ON.  RETURNED TO SLC.  TROUBLESHOT SYSTEM.  FAULT CODES IN ECU INDICATED HOT INDICATION DUE TO HIGH OIL TEMP.  REPLACED PLUGGED OIL COOLER IAW MM 49-91-07 AND HIGH OIL TEMP SENSOR IAW MM 49-91-25.  CHECKED FOR CONTAMINENTS IN OIL FILTER, NONE NOTED.  OPS AND LEAK CHECKS GOOD.  CLEARED FAULT CODES IN ECU.  P/N ON 160382-1, S/N ON 1514, P/N OFF 160346-2, S/N OFF 76-974.
